# SDR DXTA2024011010569

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,308 hours, 1,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE. //SIGNOFF// GAINED ACCESS TO AIRCRAFT ATTEMPTED TO OPS CHECK DOOR HANDLE, DOOR OPENED AND CLOSED NORMAL PERFORMED OPERATIONAL TEST OF THE DOOR OUTER HANDLE. NO DEFECTS NOTED. CLOSED DOOR ELECTRICALLY AND OPERATED INTERNAL HANDLE ALL CHECKED GOOD AND ALL INDICATIONS AND CAS MSGS NORMAL. CL650MM 52-11-07
